# SDR HEEA968199

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6300 · Main Rotor Drive System
- Part: Housing Set
- Part number: 214040991105
- Condition: Flange Defect
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTS ON REPAIR PERFORMED ON FLANGES.
